# SDR DL757021179

- Difficulty date: October 9, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- Aircraft time: 54,763 hours, 29,161 cycles
- Engine: Pwa PW2037
- Engine time: 51,909 hours, 27,893 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2037RTC
- Part serial: 716308
- Condition: Leaking
- Location: Nr 1
- Part time: 51,909 hours, 27,893 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ON APPROACH OIL PRESSURE STARTED TO FLUX IN YELLOW BAND.  OIL PRESSURE WENT RED AND FLIGHT CREW SHUT ENGINE DOWN.  FOUND NUMEROUS METAL ON NR 2 AND NR 3 BEARING CHIP DET AND ALSO MAIN OIL FILTER, REPLACED NR 1 ENG.
